Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comment
    1
  • views
    1517

1 Week, Depressed :\

psiloveyoum0re

317 views

It has been a week and my skin is worse then it was before i started. I'm HOPING it's just from having my monthly 4 b*tch days lol. The acne is on my fore head( two red pimples and a bunch of tiny flesh colored bumps), cheeks( red pimples) and chin (red pimples). I'm supposed to go to town with my mom tomorrow and I just don't even want to think of how my skin is going to look. I just want what everyone else wants, to be CLEAR. I would be happy with one pimple on my face, but not all these I have :|

I also have had chest acne popping up and most of my shirts show it so I have gotten back on my doxycyclin as of friday. 100 mg twice a day plus I'm using seacret's mud soap there. I think it cleared up my body acne pretty well last time



1 Comment


Hey there, I am sure this is just an Initial Breakout from your new regimen....hang in there. Not to mention once you start the meds again, things are sure to workout and then you can just work on maintenance.

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×